FDA Alert - Safety Communication: Fluoroquinolone Antibiotics - Increased Risk of Ruptures or Tears

By :

New Ebola Vaccine for Exposure Risk

FDA review found that fluoroquinolone antibiotics can increase the occurrence of rare but serious events of ruptures or tears in the main artery of the body, called the aorta. These tears, called aortic dissections, or ruptures of an aortic aneurysm can lead to dangerous bleeding or even death. They can occur with fluoroquinolones for systemic use given by mouth or through an injection. #FDA #Alert
Rate UsDon’t love itNot greatGoodGreatLove itRate Us
Your opinion
arrow&v
arrow&v

PHAF Team

FDA action against 14 companies for selling illegal cancer treatments

PHAF Team

Patient Receiving Ocrelizumab may be associated with PML

PHAF Team

Drug Alert : 60 drugs found substandard

PHAF Team

Torrent Pharmaceuticals Limited - Recall of Losartan Potassium Tablets

PHAF Team

After Fortis - Now Medanta hospital in Gurgaon charges massive Rs 16 lakh; 7-year-old dies

PHAF Team

FDA Alert - Mylan Expands Its Voluntary Nationwide Recall of Valsartan Tablets, USP, Amlodipine and

© 2019 PHAF  || All rights reserved

  • Facebook Social Icon
  • Twitter Social Icon
  • Google+ Social Icon
  • YouTube Social  Icon
  • Instagram Social Icon

Any medical information published on this website is not intended as a substitute for informed medical advice and you should not take any action before consulting with a healthcare professional.